Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Vtiamin b12 deficiency. Took orokind od instead of orokind plus. Unable to walk. What to do?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
hi, i have vtiamin b12 Deficiency, docotor has prescribed me to take nurokind plus, but the starting day i had taken norokind od as there was no stock of nurokind plus tablets. I felf better. From next day onwards i started to use nurokind plus tablets, but i have taken 18 tablets now, the burning sensation is gone, but still numbness is there and i am not able to walk. what should i do? But i need to walk..........
Posted Sun, 13 Jan 2013 in Vitamins
Answered by Dr. Saurabh Gupta 1 hour later
Thanks for posting your query.

Vitamin B-12, also known as cobalamin, is necessary to keep the nervous system working properly.

A deficiency in this vitamin can cause serious health problems, including foot numbness.

Your doctor had prescribed you neurokind plus tablets to counteract the deficiency of this vitamin so that neuropathic smptoms you have can be controlled.

So I advice you to continue taking these tablets under supervision of your doctor.
when deficiency is under control, this numbness will gradually subside and you will become able to walk properly.

Hope this helps and you recover soon.

Wishing you a speedy recovery...
Dr Saurabh Gupta.
Above answer was peer-reviewed by
Follow-up: Vtiamin b12 deficiency. Took orokind od instead of orokind plus. Unable to walk. What to do? 12 hours later
thanks you very much for replying
Answered by Dr. Saurabh Gupta 30 minutes later
Thanks for writing back.

I am glad to know I could address your concerns.

If you have no more questions, please close this discussion, rate the answer and give your review.

Wishing you good health.
Dr Saurabh Gupta.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor